MAUDE Adverse Event Report: BECTON DICKINSON UNSPECIFIED BD SHARPS CONTAINER

BECTON DICKINSON UNSPECIFIED BD SHARPS CONTAINER
Catalog Number 305160
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that unspecified bd¿ sharps container was received with broken lids.This occurred on 12 occasions.The following information was provided by the initial reporter: it was reported by the facility representative that they have received broken lids.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: the customer provided 12 samples with the complaint of broken lids.The sharps containers were received without any lids so the complaint was investigated by the supplier as it was received.According to the dhr review process, the result showed there were no issues reported like lid broken/damaged during the manufacturing process of the lot number 0303954 reported under this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like lid broken/damaged for the same part number throughout the last twelve months.The supplier investigated this complaint as a missing lids issue due to what was received and were unable to determine root cause.H3 other text : see h10.

Brand Name
UNSPECIFIED BD SHARPS CONTAINER
Common Device Name
SHARPS CONTAINER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11963342
Report Number2243072-2021-01638
Device Sequence Number19176100
Product Code MMK
UDI-Device Identifier00382903051601
UDI-Public00382903051601
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K112774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305160
Device Lot Number0303954
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2021
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1